PARAGAN® 500MG CAP (BOX/ 10×10)(PPM)

$277 USD

Indication

PARAGAN® 500 mg Capsule is used for symptomatic treatment of mild to moderate pain and/or fever such as headache, toothache, back pain, myalgia.

Ingredient

  • Paracetamol ………………………………….. 500mg
  • Excipients: q.s.f ……………………………… 1 capsule

Dosage:

  • Child from 12 to 15 years old: 1 capsule every 4 hours as needed, do not exceed 6 capsules per day.
  • Adult: 1 to 2 capsules every 4 hours minimum as needed. In general, do not exceed 3 g of paracetamol per day, or 6 capsules per day. However, the maximum dose is up to 4 g of paracetamol per day or 8 capsules per day.

Mode of administration: Oral route.

Side effects

  • Allergic reactions (erythema or urticaria) are rare. If the sensitivity reaction occurs, discontinue the use of this drug.
  • PREGNANCY AND BREAST-FEEDING: This drug can be prescribed during the pregnancy and breast-feeding at therapeutic dose.

Consult your doctor or pharmacist prior to starting or stopping a new medication